# SDR DALA2020021401139

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emer Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON LH AFT EMERGENCY EXIT DOOR JAMB PAN UPPER AREA (FUS) SUMMARY OF NRC 00162. LH AFT EMERGENCY EXIT DOOR JAMB PAN UPPER AREA (FUS) WAS REPAIRED PER MD 90 SRM 53-60-02 FIG. 4. LOG-PAGE UPDATED (1488821)
